# SDR YENA2021070200425

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 40,275 hours, 26,112 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2883, BOS-JFK. CABIN ALT HIGH WARNING ; AS PER TSI MDDR 442083 PERFORMED GVI OF PACK  LOAD IAW AMM 21-51-05 NO DELYES NOTED PRESSURE SWITCH OPS CHK OK PERFORMED CABIN PERSSURAZATION CHK IAW AMM 36-00-00-860-802 OPS CHK OK A/C OK FOR SVC
